PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 1 | 51-59
Tytuł artykułu

Fourier transform of characteristic functions and Lebesgue constants for multiple Fourier series

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Strony
51-59
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-09-23
Twórcy
  • Dipartimento di Matematica dell'Università, via C. Saldini, 50, 20133 Milano, Italy
Bibliografia
  • [1] L. Brandolini, Estimates for Lebesgue constants in dimension two, Ann. Mat. Pura Appl. (4) 156 (1990), 231-242.
  • [2] M. Carenini and P. M. Soardi, Sharp estimates for Lebesgue constants, Proc. Amer. Math. Soc. 89 (1983), 449-452.
  • [3] D. I. Cartwright and P. M. Soardi, Best conditions for the norm convergence of Fourier series, J. Approx. Theory 38 (1983), 344-353.
  • [4] E. T. Copson, Asymptotic Expansions, The University Press, Cambridge 1965.
  • [5] S. Giulini and G. Travaglini, Sharp estimates for Lebesgue constants on compact Lie groups, J. Funct. Anal. 68 (1986), 106-110.
  • [6] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. (2) 75 (1962), 81-92.
  • [7] W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770.
  • [8] J. Milnor, Morse Theory, Princeton University Press, 1963.
  • [9] F. W. J. Olver, Introduction to Asymptotics and Special Functions, Academic Press, New York 1974.
  • [10] B. Randol, On the Fourier transform of the indicator function of a planar set, Trans. Amer. Math. Soc. 139 (1969), 271-278.
  • [11] B. Randol, On the asymptotic behavior of the Fourier transform of the indicator function of a convex set, ibid., 279-285.
  • [12] E. M. Stein, Oscillatory integrals in Fourier analysis, in: Beijing Lectures in Harmonic Analysis, Ann. of Math. Stud. 112, Princeton University Press, 1986, 307-355.
  • [13] E. M. Stein, Problems in harmonic analysis related to curvature and oscillatory integrals, in: Proc. Internat. Congress Math. 1986, Vol. I, 196-221.
  • [14] A. A. Yudin and V. A. Yudin, Discrete imbedding theorems and Lebesgue constants, Math. Notes 22 (1977), 702-711.
  • [15] V. A. Yudin, Behavior of Lebesgue constants, ibid. 17 (1975), 233-235.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.